Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
susie
Guest
 
Posts: n/a
Default zonegram w bipolar

Have bipolar2, diagnosed about a year ago, been stable moodwise last 6 months on lamictal, lexapro and wellbutrin, was able to get off seroquel and neurontin. Still unable to get any quality sleep, toss, turn, jerk and twitch and unable to lose weight. Gained 40-50lbs w/all the antidepressants they tried last 5 years before realizing I was bipolar. Anyway, Dr. started me on Zonegran about 5 days ago, 100mg for 2 weeks, then 200 mg. Already sleeping better! I did have a migraine the 3rd day, but don't know if it was related. Since then have had some dizziness, and experiencing the intenstinal stuff, gassy, stomach ache. Don't care much if I eat or not, but my stomach actually feel better when I do. I appreciate all the comments and experience. Why all these phsyc meds have to cause sleepiness, dizziness when we already feel that way due to depression is crazy, but I've overcome those side effects on all my other meds am hope this one won't be any tougher. Real sleep, less migraines and a few less pounds are all things that will improve the quality of my life and hope you all find you success too!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Bipolar I Holly Trileptal 13 12-03-2005 06:00 AM
Zonegram Pam Zonegran 1 12-03-2005 06:00 AM
zonegram please keep in mind! Jill Zonegran 0 12-02-2005 06:00 AM
zonegram jane Zonegran 0 12-02-2005 06:00 AM
Zonegram/Topomax Harry Zonegran 1 09-26-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:45 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.